# SDR ASAA2024091952689

- Difficulty date: September 19, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 35,543 hours, 10,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT AFT LAV D EMERGENCY LIGHT COVER CAME OFF DOOR. GROUNDED - YES. CHECKED AND FOUND LAV D EMERGENCY LIGHT LENS BROKEN, REPLACED PER AMM 33-51-01. OPS CHECK GOOD.
